# SDR IPXA2016040301540

- Difficulty date: April 3, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 52,297 hours, 17,382 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part serial: 9725
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE DESCENT DEVICE, SN 9725 DAMAGED, REQ 157852A,  R & R EMERGENCY  DESCENT INERTIAL DESCENT REEL REF AMM 25-61-03, SN OFF 9725, SN ON 9662, IPC 25-61-02-04-240M.
